Open Access
Translator Disclaimer
March 2012 Non-symplectic actions on complex projective spaces
Marek Kaluba, Wojciech Politarczyk
J. Symplectic Geom. 10(1): 17-26 (March 2012).

Abstract

We construct smooth actions of arbitrary compact Lie groups on complex projective spaces, such that the corresponding transformations arising from the group action do not preserve any symplectic structure on the complex projective space.

Citation

Download Citation

Marek Kaluba. Wojciech Politarczyk. "Non-symplectic actions on complex projective spaces." J. Symplectic Geom. 10 (1) 17 - 26, March 2012.

Information

Published: March 2012
First available in Project Euclid: 27 March 2012

zbMATH: 1275.53045
MathSciNet: MR2904031

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 1 • March 2012
Back to Top